# SDR ASAA0210228

- Difficulty date: October 14, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Engine: Pwa JT8D17
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Part number: 6545871
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C CHECK, FOUND R1 GALLEY DOOR SKIN CRACKED AT UPPER HINGE CUTOUT.  REPAIRED CRACKS TO R1 DOOR IAW EA.
